# SDR RAIA00405030

- Difficulty date: May 16, 2004
- Submitted: June 12, 2004
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 14,244 hours, 3,123 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BOS - ENGINE NR 1 T/R DISAGREE.  MAINTENANCE DEFERRED NR 1 T/R PER MEL.  SUBSEQUENTLY CLEARED DMI BY ADJUSTING NR 1 T/R BOTTOM ACTUATOR.
